# SDR ASOA2014032710193

- Difficulty date: February 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,661 hours, 9,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SUPPORT CORRODED AT FS 280.   INSTALLED FLOOR SUPPORT BETWEEN BS 280-319.7 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
